# SDR DL72S951312

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482DA
- Make and model: Boeing 727232
- Aircraft serial: 20862
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 4 L/E SLAT RIB CRACKED .5 INCHES O/B SIDE.  FOUND DURING A-2 LTR CHECK.  REPAIRED PER MM 57-54-0 PG 803.
